MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24301-0007T
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite texium pump infusion set was damaged the following information was received by the initial reporter with the following verbaitm it was reported by the customer that there was a pinhole in the tubing that caused it to squirt out of the tubing and all over her shirt when she went to administer it.
 
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and a leak was coming from a pinhole at the bottom of the silicone segment.The customer complaint was verified.From the manufacturer's investigation, it was not possible to identify a potential root cause that is related to the manufacturing process.However, pumping segment improvements have been implemented to improve the robustness of the assembly process.Updates to the procedures are in process.A device history record review could not be performed on material 24301-0007t because the lot number is unknown.

Brand Name
BD ALARIS SMARTSITE TEXIUM PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22936040
Report Number9616066-2025-02610
Device Sequence Number9919565
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24301-0007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown